# SDR FDEA202505270810

- Difficulty date: May 27, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66866
- Aircraft time: 2,519 hours, 1,285 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143T5876141
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR PANEL 232KFF DENTED, APPROXIMATELY STATION   654 56 RBL 26. REPAIRED 1 IN BY .25 IN DENT ON FLOORBOARD 232KFF (MPN: 143T5876-141) AT STATION 654 22   TO 764 AT RBL 11-33 IN REF TO B767 SRM 53-00-50-2R PAR 4.B FIG 201, REPAIR 1, SHEET 2. THIS IS   A MAJOR REPAIR.
